# SDR TWRA97201

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 21B772R
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SJU-JFK - DURING CRUISE, DIVERTED TO MIA, ESS BUS OFF LIGHT CAME ON AND STANDBY ON LIGHT WAS OP.  THE ESS BUSS OFF LIGHT, FWD PNL ON.  PLACING ESS A/C BUS SELECTOR SW TO GEN 3, 2 OR 1 NO HELP AND NO CHANGE IN A/C FOR DC POWER.  PLACING ESS A/C BUS TO OFF, ALL T/R RE NORMAL AND GEN ALL NORM.  CAPT HSI COMPASS SPINS WITH RADIO INS SW IN INS AFTER FLAPS WERE POS 1.  THE UPPER YAW DAMPER LIGHT CAME ON.  ALSO, CAPT FLT DIRECTION WAS OFF.  R/R'D NR 1 BPCU UNIT PER MM 24-23-00 AND OPS CHECK PER 24-20-00.  RAN ALL 4 ENGINES PER 71-00-00 SWITCHED NORMAL ACROSS 4, 3, 2, 1 SELECTOR.  ALL LIGHT FUNCTION OK.  ALSO PER OPS CHECK OK STANDBY POWER LIGHT OK PER 24-27-01.  (M)
